HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Eisenstein polynomials associated to binary codes

Files in This Item:
pre879.pdf60.85 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84029

Title: Eisenstein polynomials associated to binary codes
Authors: Oura, Manabu Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 879
Start Page: 1
End Page: 8
Abstract: The Eisenstein polynomial is the weighted sum of all classes of Type II codes of fixed length. In this note, we investigate the ring of the Eisenstein polynomials in genus $2$.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69688
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University